# SDR P5CA2016051000109

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 65,707 hours, 10,854 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZAONTAL STABILIZER OTBD FAIRING AFT PANEL SUPPORT CRACK.  LT HORIZONTAL STABILIZER OTBD TIP FAIRING AFT T/E CHANNEL IS REPAIRED IAW HX RE NR R1-55-10-11322, REV A.
